Journal of Symbolic Logic 53 (1):222-230 (1988)

A countably infinite relational structure M is called absolutely ubiquitous if the following holds: whenever N is a countably infinite structure, and M and N have the same isomorphism types of finite induced substructures, there is an isomorphism from M to N. Here a characterisation is given of absolutely ubiquitous structures over languages with finitely many relation symbols. A corresponding result is proved for uncountable structures
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274440
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,199
Through your library

References found in this work BETA

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
An Introduction to Stability Theory.Anand Pillay - 1986 - Journal of Symbolic Logic 51 (2):465-467.

Add more references

Citations of this work BETA

Some Coinductive Graphs.A. H. Lachlan - 1990 - Archive for Mathematical Logic 29 (4):213-229.

Add more citations

Similar books and articles


Added to PP index

Total views
16 ( #668,374 of 2,517,916 )

Recent downloads (6 months)
1 ( #409,045 of 2,517,916 )

How can I increase my downloads?


My notes